MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066401091
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a4: the patient weight is 88.8.Block h6: imdrf device code a0401 captures the reportable event of core wire broken.User facility reference number: (b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff was used during a ureteroscopic procedure in the left kidney performed on (b)(6) 2023.During the procedure, the guidewire broke.The physician searched for all pieces but was unsure if any were left.There was no fragment found in the kidney, ureter, and bladder, but there was a moderate amount of blood and small clots in the bladder.The guidewire was so thin it may have been trapped in a clot and not visible on x-rays.The procedure was completed using the original amplatz super stiff device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17776418
Report Number3005099803-2023-04816
Device Sequence Number17670722
Product Code EZB
UDI-Device Identifier08714729191193
UDI-Public08714729191193
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberM0066401091
Device Catalogue Number640-109
Device Lot Number0029664344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient RaceWhite